KYUNGPOOK MATHEMATICAL JOURNAL, vol.61, no.1, pp.191-203, 2021 (ESCI)
Article / Article
KYUNGPOOK MATHEMATICAL JOURNAL
Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
almost Kenmotsu manifold, second order parallel tensor, nullity distribution, homothetic vector field, RICCI SOLITONS, COVARIANT DERIVATIVES, SYMMETRIC TENSORS
Gazi University Affiliated:
Let M be an almost Kenmotsu manifold of dimension 2n + 1 having non-vanishing xi-sectional curvature such that trl > -2n - 2. We prove that any second order parallel tensor on M is a constant multiple of the associated metric tensor and obtained some consequences of this. Vector fields keeping curvature tensor invariant are characterized on M.